# SDR FDEA202109222355

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Control Panel
- Part number: ABA836013
- Condition: Damaged
- Location: Main Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK COURIER AREA (MCD) DOOR CONTROL PANEL IS DAMAGED FABRICATED NEW ABA 8360-13 MCD DOOR PANEL
